Translator Disclaimer
November 2005 Edge-reinforced random walk on a ladder
Franz Merkl, Silke W. W. Rolles
Ann. Probab. 33(6): 2051-2093 (November 2005). DOI: 10.1214/009117905000000396

Abstract

We prove that the edge-reinforced random walk on the ladder ℤ×{1,2} with initial weights a>3/4 is recurrent. The proof uses a known representation of the edge-reinforced random walk on a finite piece of the ladder as a random walk in a random environment. This environment is given by a marginal of a multicomponent Gibbsian process. A transfer operator technique and entropy estimates from statistical mechanics are used to analyze this Gibbsian process. Furthermore, we prove spatially exponentially fast decreasing bounds for normalized local times of the edge-reinforced random walk on a finite piece of the ladder, uniformly in the size of the finite piece.

Citation

Download Citation

Franz Merkl. Silke W. W. Rolles. "Edge-reinforced random walk on a ladder." Ann. Probab. 33 (6) 2051 - 2093, November 2005. https://doi.org/10.1214/009117905000000396

Information

Published: November 2005
First available in Project Euclid: 7 December 2005

zbMATH: 1102.82010
MathSciNet: MR2184091
Digital Object Identifier: 10.1214/009117905000000396

Subjects:
Primary: 82B41
Secondary: 60K35, 60K37

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.33 • No. 6 • November 2005
Back to Top